default-icon
High level of testostrone
I have diagnosed by high level of Testosterone its 993 I want to know that can it cause me any problems am having one of that instant eriction on my penis just by seing any girl by far distance without thinking anything about them and ERiction lasting for a minute plzzzzz tell me sir
36 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Harisha N L
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

993 at your age is not high...you need not to worry regarding Testosterone level's... For erection problem Consult nearest psychiatrist they will do the needful
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.